# SDR REXA201100311

- Difficulty date: May 22, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 16,921 hours, 14,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN AIR CONTAMINATION WITH APU AND PACKS ON.  CREW REPORTED SMOKE IN CABIN.  FIRE DEPARTMENT CALLED.  DEFERRED RT PACK PER MEL 21-51-01.
